Higher-genus mean curvature-one catenoids in hyperbolic and de sitter 3-spaces

Shoichi Fujimori, Wayne Rossman

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We show the existence of constant mean curvature-one surfaces in both hyperbolic 3-space and de Sitter 3-space with two complete embedded ends and any positive genus up to genus twenty. We also find another such family of surfaces in de Sitter 3-space, but with a different non-embedded end behavior-c.

Original languageEnglish
Pages (from-to)169-180
Number of pages12
JournalKyushu Journal of Mathematics
Volume64
Issue number2
DOIs
Publication statusPublished - Nov 12 2010

Keywords

  • Constant mean curvature-one surface
  • De sitter 3-space
  • Higher-genus surface
  • Hyperbolic 3-space

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Higher-genus mean curvature-one catenoids in hyperbolic and de sitter 3-spaces'. Together they form a unique fingerprint.

  • Cite this